# SDR MASA99150

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Line
- Part number: 380270260
- Condition: Cracked
- Location: Cockpit
- Component: VF5341
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

BHM/PHL - FLT 5751 - DURING TAXI OUT, THE CREW REPORTED THE OXYGEN PRESSURE WENT TO ZERO.  THE AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE FOUND THE OXYGEN LINE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE OXYGEN LINE, OPS CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.  (X)
